# SDR 29GA2022052300002

- Difficulty date: May 20, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,880 hours, 45,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 330151
- Part serial: 2172
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT: 127 SKB/SJU FLOOR PROXIMITY EMERGENCY LIGHT 42 LN INTERMITTENT ALSO EMERGENCY
ESCAPE AND PATH MARLING LIGHT. CORRECTIVE ACTION:  REPLACED EMERGENCY LIGHT POWER SUPPLY AT POSITION 20LN OPERATIONA CHECK GOOD.
